# SDR UALA2012071703848

- Difficulty date: July 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 38,051 hours, 16,304 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN MASK DOES NOT REPRESSURIZE AFTER SELF TEST.  REPLACED FIRST OFFICERS OXYGEN MASK STOWAGE BOX, LEAK CHECKED GOOD.  OPS CHECKED NORMAL
